On algebraic sets invariant by one-dimensional foliations on ūĚźāP(3)
Annales de l'Institut Fourier, Volume 43 (1993) no. 1, pp. 143-162.

We consider the problem of extending the result of J.-P. Jouanolou on the density of singular holomorphic foliations on CP(2) without algebraic solutions to the case of foliations by curves on CP(3). We give an example of a foliation on CP(3) with no invariant algebraic set (curve or surface) and prove that a dense set of foliations admits no invariant algebraic set.

On considère le problème d’étendre le résultat de J.-P. Jouanolou à la densité des feuilletages holomorphes singuliers dans CP(2), sans solution algébrique, au cas des feuilletages par des courbes dans CP(3). On donne un exemple de feuilletage dans CP(3) sans ensemble algébrique invariant (courbe ou surface) et on montre qu’un ensemble dense de feuilletages n’admet pas d’ensemble algébrique invariant.

@article{AIF_1993__43_1_143_0,
     author = {Soares, Marcio G.},
     title = {On algebraic sets invariant by one-dimensional foliations on ${\bf C}P(3)$},
     journal = {Annales de l'Institut Fourier},
     pages = {143--162},
     publisher = {Institut Fourier},
     volume = {43},
     number = {1},
     year = {1993},
     doi = {10.5802/aif.1325},
     zbl = {0770.57016},
     mrnumber = {94b:32057},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1325/}
}
TY  - JOUR
AU  - Soares, Marcio G.
TI  - On algebraic sets invariant by one-dimensional foliations on ${\bf C}P(3)$
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 143
EP  - 162
VL  - 43
IS  - 1
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.1325/
UR  - https://zbmath.org/?q=an%3A0770.57016
UR  - https://www.ams.org/mathscinet-getitem?mr=94b:32057
UR  - https://doi.org/10.5802/aif.1325
DO  - 10.5802/aif.1325
LA  - en
ID  - AIF_1993__43_1_143_0
ER  - 
%0 Journal Article
%A Soares, Marcio G.
%T On algebraic sets invariant by one-dimensional foliations on ${\bf C}P(3)$
%J Annales de l'Institut Fourier
%D 1993
%P 143-162
%V 43
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.1325
%R 10.5802/aif.1325
%G en
%F AIF_1993__43_1_143_0
Soares, Marcio G. On algebraic sets invariant by one-dimensional foliations on ${\bf C}P(3)$. Annales de l'Institut Fourier, Volume 43 (1993) no. 1, pp. 143-162. doi : 10.5802/aif.1325. http://archive.numdam.org/articles/10.5802/aif.1325/

[A] V. Arnol'D, Chapitres Supplémentaires de la Théorie des Equations Differentielles Ordinaires, Ed. MIR, Moscou, 1980. | MR | Zbl

[BB] P. Baum, R. Bott, Singularities of Holomorphic Foliations, J. Differential Geometry, vol. 7 (1972), 279-342. | MR | Zbl

[C] S. S. Chern, Meromorphic Vector Fields and Characteristic Numbers, Scripta Mathematica, vol. XXIX, no 3-4. | MR | Zbl

[CS] C. Camacho, P. Sad, Invariant Varieties through Singularities of Holomorphic Vector Fields, Annals of Math., 115 (1982), 579-595. | MR | Zbl

[GH] P. Griffiths, J. Harris, Principles of Algebraic Geometry, John Wiley, New York, 1978. | MR | Zbl

[GM-OB] X. Gomez-Mont, L. O-Bobadilla, Sistemas Dinamicos Holomorfos en Superficies, Aportaciones Matematicas 3, Sociedad Mexicana de Matematica (1989). | MR | Zbl

[J] J. P. Jouanolou, Equations de Pfaff Algebriques, LNM 708, Springer-Verlag (1979). | MR | Zbl

[L] D. Lehmann, Residues for Invariant Submanifolds of Foliations with Singularities, Annales de l'Institut Fourier, vol. 41, fasc. 1 (1991), 211-258. | EuDML | Numdam | MR | Zbl

[LN1] A. Lins Neto, Algebraic Solutions of Polynomial Differential Equations and Foliations in Dimension Two, LNM 1345, Springer-Verlag (1988). | MR | Zbl

[LN2]A. Lins Neto, Complex Codimension One Foliations leaving a Compact Submanifold Invariant, Dynamical Systems and Bifurcation Theory, Pitman Research Notes in Mathematics Series, vol. 160 (1987). | MR | Zbl

[PM] J. Palis, W. De Melo, Geometric Theory of Dynamical Systems, Springer-Verlag (1982). | Zbl

[S] K. Saito, Quasihomogene Isolierte Singularitäten von Hyperflächen, Inventiones Math., 14 (1971), 123-142. | MR | Zbl

Cited by Sources: